# SDR DALA2022030401391

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND CABIN ABOVE MAIN LANDING GEAR AREA FRAME CORROSION AT STA977 LBL88.5, CORRECTIVE ACTION: PERFORMED SPLICE REPAIR AS PER PRI:596893. (2140961)
